Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Asymptotic expansions of Gaussian integrals

Authors: Richard S. Ellis and Jay S. Rosen
Journal: Bull. Amer. Math. Soc. 3 (1980), 705-709
MSC (1980): Primary 60B99, 60G15
MathSciNet review: 571373
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Castro, Asymptotic formulas for expectations with respect to a diffusion on a small time interval, Ph.D. dissertation, New York University, 1975.
  • 2. S. Coleman, The uses of instantons, Lectures delivered at the 1977 International School of Subnuclear Physics, Ettore Majorane.
  • 3. M. D. Donsker and S. R. S. Varadhan, Asymptotic evaluation of certain Markov process expectations for large time. III, Comm. Pure Appl. Math. 29 (1976), 389-461. MR 428471
  • 4. R. S. Ellis and J. S. Rosen, Asymptotics of certain random fields on a circle, Random fields, Vol. I, II (Esztergom, 1979) Colloq. Math. Soc. János Bolyai, vol. 27, North-Holland, Amsterdam-New York, 1981, pp. 279–321. MR 712679
  • 5. R. S. Ellis and J. S. Rosen. Laplace's method for Gaussian integrals with an application to statistical mechanics (to appear).
  • 6. A. Erdélyi, Asymptotic expansions, Dover, New York, 1956. MR 78494
  • 7. M. Pincus, Gaussian processes and Hammerstein integral equations, Trans. Amer. Math. Soc. 134 (1968), 193-216. MR 231439
  • 8. M. Schilder, Some asymptotic formulas for Wiener integrals, Trans. Amer. Math Soc. 125 (1966), 63-85. MR 201892
  • 9. S. R. S. Varadhan, Asymptotic probabilities and differential equations, Comm. Pure Appl. Math. 19 (1966), 261-286. MR 203230

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 60B99, 60G15

Retrieve articles in all journals with MSC (1980): 60B99, 60G15

Additional Information


American Mathematical Society